HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Dizziness / Vertigo (http://www.healthboards.com/boards/dizziness-vertigo/)
-   -   Constant vertigo feeling - TMJD or Anxiety? (http://www.healthboards.com/boards/dizziness-vertigo/863313-constant-vertigo-feeling-tmjd-anxiety.html)

breezy0806 08-08-2011 01:22 PM

Constant vertigo feeling - TMJD or Anxiety?
 
Hello,
I am 23 years old and for the past month I have been dealing with this "dizzyness" for lack of a better word. It feels like I'm constantly swaying back and forth on a boat (it is irritating, but not so bad i cant function), and I have trouble focusing on one thing if I move my head. I noticed it was rather intense when I started weening myself off of Cymbalta. It seemed to last two weeks then go away. I just got married this weekend, and a week before the wedding the swaying feeling came back, and caused me great anxiety and panic attacks. I have been diagnosed with anxiety disorder and Obsessive compulsive disorder, as well as TMJD. I grind my teeth rather a lot at night. I read that sometimes this can cause this dizzy feeling. I am wondering if it could potentially be caused by my anxiety though? I had immense stress and anxiety the day before the wedding and day of, and maybe this is just an after shock of it all? I'm planning on going to my chiropractor as soon as possible to see if an adjustment helps, but does anybody else with anxiety or TMJD experience this sensation, and if so, what helps? I tried taking one of my Lerazepams to see if it helped and it didnt appear to, it just eased some of the anxiety.

bindar 08-08-2011 11:23 PM

Re: Constant vertigo feeling - TMJD or Anxiety?
 
Its probably vestibular migraine (also called MAV). Some people get chronic dizziness from MAV even if they dont get headaches. That is what happened to me. Rocking is generally associated with MAV, it is rare in any other conditions. Its interesting that your symptoms started when you quit Cymbalta because this drug is sometimes used for preventative treatment of migraine and MAV. The Cymbalta was probably keeping your symptoms from occuring. I would suggest talking to your doctor about MAV, and ask about starting Cymbalta again. You will most likely find that your symptoms fade away within a few weeks-months of restarting Cymbalta.


All times are GMT -7. The time now is 09:08 AM.